# SDR C2XA08CL061

- Difficulty date: May 27, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 15,652 hours, 8,348 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Shutoff Valve
- Part number: 2930003102
- Part serial: 3773
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 15,574 hours, 8,354 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2187 - THE CREW REPORTED A VENTRAL TANK TRANSFER FAIL MESSAGE ON THE EICAS.  THE AIRCRAFT DIVERTED TO CLE AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS INSPECTED AND RELEASED IAW MEL 28-45-14.  SUPPLEMENT TO FOLLOW:  MAINTENANCE REPLACED THE VENTRAL TANK TRANSFER SHUT-OFF VALVE.  OPERATIONAL CHECKS WERE GOOD.
